Simply connected sasaki-einstein rational homology 5-spheres

JIHUN PARK, JOONYEONG WON

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We completely determine which simply connected rational homology 5-spheres admit Sasaki-Einstein metrics.

Original languageEnglish
Pages (from-to)1085-1112
Number of pages28
JournalDuke Mathematical Journal
Volume170
Issue number6
DOIs
StatePublished - 1 Apr 2021
Externally publishedYes

Fingerprint

Dive into the research topics of 'Simply connected sasaki-einstein rational homology 5-spheres'. Together they form a unique fingerprint.

Cite this